# SDR DALA2016070305080

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL CRACKED FRAME, STA Y=1322, LONG 17 RT AT PASSENGER CABIN.  CRACK ON FRAME, STA Y=1322 WAS REPAIRED IAW ER/A 493697-14 MA, REV: B.
